# SDR AALA201601209011

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 49,920 hours, 23,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  2L DOOR ARMED LIGHT FLASHING IN FLIGHT.  REMOVED SAFETY SEAL FROM FLOOR ARMING SWITCH ASSEMBLY.  OPERATIONAL CHECKED NORMAL ON GND.
